MathSciNet Relay Station
MathSciNet bibliographic data
MR2098228 34K13 (93B52)
Li, Yongkun; Zhu, Lifei Positive periodic solutions for a class of higher-dimensional state-dependent delay functional differential equations with feedback control. Appl. Math. Comput. 159 (2004), no. 3, 783–795.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement